Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Weight loss, muscle pain, tightness, chest pain, breathlessness, headache, nausea. What is going on?

I have been quite sick for about 3 years. Significant weight loss, about 20 pounds, unintentional. Muscle pain & extreme tightness, I am low on potassium, 3.3. Chest pain/ache. Shortness of breath. Headaches. Nausea everyday, take phenegran before I can eat. Feels like there is a rock in my
stomach. I have pain when I eat. What could be going on? My doctor is wanting to put me on an antidepressant for this?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
The spectrum of symptoms mentioned by you does not point to any system pathology.Its diffuse.The chances of a structural abnormality is less.Further investigations may give some clue.Routine blood investigations need to be done to see for existence of any chronic infection.Blood counts and Hb level need to be verified.Another possibility is the endocrine disorders.They present with such diffuse symptoms. Endocrine investigations including thyroid is necessary.USG abdomen may reveal cause for an endocrine disorder.If all of this returns normal,then somatic presentation of a psychiatric disorder also need to be considered.Its true that depression can also present with the same symptoms that you have mentioned .In that case anti depressive treatment may become necessary.Dont worry,take time, evaluate,take treatment,get well soon.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor